# SDR UHLA001896

- Difficulty date: April 21, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N806SA
- Make and model: Dhav DHC8301
- Aircraft serial: 279
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 85549
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 15,974 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 31 - BED-BUF - AFTER TAKEOFF WITH GEAR UP, CREW NOTICED RIGHT MAIN GEAR RED AND YELLOW DOOR LIGHTS FLASHING OFF AND ON.  FLIGHT ATTENDANT VERIFIED RIGHT AFT GEAR DOOR WERE OPENING AND CLOSING.  CREW RETURNED TO FIELD AND MAINTENANCE WAS CALLED AND PROXIMITY SENSORS WERE CLEANED AND PSEU WAS RERACKED.  MAINTENANCE CHECK FLIGHT WAS PERFORMED AND WAS UNSATISFACTORY.  AIRCRAFT WAS FERRIED TO BUFFALO.  RIGHT MAIN GEAR UPLOCK PROX SENSOR WAS REPLACED, RIGHT GEAR DOOR ADJUSTED AND GEAR OPS CHECKED GOOD.  (M)
